Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Uniqueness theory for Laplace series


Author: Walter Rudin
Journal: Trans. Amer. Math. Soc. 68 (1950), 287-303
MSC: Primary 42.4X
MathSciNet review: 0033368
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0033368-1
Article copyright: © Copyright 1950 American Mathematical Society